Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Thrush pessary caused pinky orange discharge - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2496 Questions
User :   i used a thrush pessary two days ago, the discharge has been a pinky orange. Even today. I used it just after I ended my period. I suspect some blood is present. Could this be from the period? does this happen?
Doctor :   Hi
User :   hello.i used a thrush pessary two days ago, the discharge has been a pinky orange. Even today. I used it just after I ended my period. I suspect some blood is present. Could this be from the period? does this happen?
Doctor :   Immediately after periods, uterine liningg is very transparent, and there is serous discharge comes out from uterus
Doctor :   so when u used pessary peink organge fluid is expected
User :   so you think it will stop by the end of the week?
Doctor :   it medical terminology' it is serosanguinous discharge
Doctor :   After the first week your uterus gets good lining
Doctor :   yea after 1 st of periods it stops
Doctor :   *1st week of periods it will stop
Doctor :   Around middle of the cycle you get slimy white dicharge
User :   My period has stopped. It just ended i have had a recurrent yeast infection and wanted to make sure this wasn't a result of over medicating etc
User :   I am less concerned with the period than with the pessary thrush element
Doctor :   I understood
Doctor :   it is not from medication
Doctor :   Is the medicatioon Clotrimazole
User :   yes
User :   500 mg
Doctor :   That will not cause this discharge , ok
User :   ?
User :   so should i be worried or not
User :   i'm osrry i am getting confused
Doctor :   You do not need to worry about medication
Doctor :   keep applying the medicines
User :   ok but about my body?
Doctor :   The vaginal pessary for 1 week will not hurt your body
User :   it was a one day pessary
User :   i understand but i'm just checking that i should not worry about the fact that i am having pink discharge instead of white or clear
Doctor :   You doctor just gave for one day
Doctor :   Usually vaginal clotriazole is for min 1 wk
Doctor :   Oral medication is one day
User :   yes. take one pessary every two weeks. it doesn't really seem to be helping anything, but i'd rather not talk about it that's really all i'm
User :   nope one pessary every two weeks
Doctor :   ok
User :   for recurrent yeast should i be doing something once a day
User :   (but still THIS pink is normal and fine?)
Doctor :   I do not worry about pink
User :   ok thank you! also what do you recommend then. i've had a yeast infection on and off for about 5 months
User :   any new advice
Doctor :   But usually I do not give preventive pessaries
Doctor :   You do not need them
Doctor :   If you get the infection just one tablet of Fluconazole 150mg will treat it
User :   ok so what do you give?
User :   i've done that
User :   it hasn't
User :   unfortunately
Doctor :   My advise
Doctor :   Do not use pessaries
Doctor :   when u r infected with yeast then use tablet
User :   ok.
Doctor :   or vaginal pessaries
Doctor :   or vaginal creams
Doctor :   or vaginal gels
User :   but this infection has not stopped, in 5 months
Doctor :   in addition to the vaginal applications you can use oral medication
User :   ok thankyou
Doctor :   Then you need to get tested why are you getting
Doctor :   Get the examination of vavinal sample for candida
User :   i have.. but it's fine i'll go again. thank you, my time is up!
Doctor :   Yeast get resistant if used chronically
Doctor :   ok
Doctor :   Take care
Doctor :   Bye
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor